Home | Contact | Sitemap | Privacy Policy | Terms and conditions
User Name
Password
Fluoxetine / Prozac This forum has posts about Fluoxetine / Prozac
Reply
 
Thread Tools Display Modes
  #1  
Old 25-07-13, 20:40
Amandala Amandala is offline
Junior Member
 
Join Date: Jun 2012
Posts: 106
Question can this be withdrawal?

Hi everyone,
I've been on 40mg of prozac for a little over a year now- started to feel a blip coming on so my doc increased me to 60mg. I took that for a little over a month and realized it wasn't helping much so we went back down to 40 two weeks ago. Now I am getting these weird zappy tingling feelings in my hands that is pretty annoying and making me way anxious that I have MS or nueropathy... My sister who is an RN says its likely withdrawal symptoms from the dose reduction but I just don't feel like I was on 60 long enough for that to be? I see the doc Monday but my anxiety is going through the roof over this.. any thoughts?
Reply With Quote
  #2  
Old 25-07-13, 21:56
aggiecuttler's Avatar
aggiecuttler aggiecuttler is offline
Intermediate Member
 
Join Date: Apr 2013
Posts: 525
Re: can this be withdrawal?

i got zapps on increasing fluoxtine from 20 to 40 so i expect it is the dose change just hang in there and it will settle down soon blessings
Reply With Quote
  #3  
Old 26-07-13, 11:21
MastiffMan MastiffMan is offline
New member
 
Join Date: Jun 2013
Posts: 53
Re: can this be withdrawal?

I get those occasionally. I happen to believe they are related to Fluox. First time it happened I thought I was having a stroke. Now it comes and goes. The more I relax the quicker it passes.
Reply With Quote
Reply

Tags
withdrawal


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Withdrawal? Snoozle Symptoms 2 14-10-12 02:28
Is this withdrawal?? mike2512 Citalopram / Celexa 17 23-12-10 15:31
Withdrawal - help!! JaneC Anafranil / clomipramine 3 04-11-09 14:36
Withdrawal? wiskersonkittens Health Anxiety 0 17-03-09 15:56
Help with withdrawal otis Medication 1 29-09-06 10:40


Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.